MAUDE Adverse Event Report: BIOSENSE WEBSTER INC COOLFLOW TUBING SET; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC COOLFLOW TUBING SET; CATHETER, ELECTRODE RECORDING
Catalog Number CFT001
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) procedure with a coolflow tubing set.During set-up, foreign material was noticed on the tip of the tubing before use.The tubing was replaced and the procedure continued without patience consequence.Additional information has been received and it confirmed that the tubing was not used in the procedure.The foreign material on the tip of the tubing was assessed as a reportable issue.
 
Additional Manufacturer Narrative
The biosense webster inc.Failure analysis lab received the device for evaluation on 12/11/2018.Therefore, populated device available for evaluation?, is device returned to manufacturer? and date device returned to manufacturer.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.Manufacturer's ref.No: (b)(4).
 
Additional Manufacturer Narrative
The device history record was provided on (b)(6)2019.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer's ref.No: (b)(4).
 
Additional Manufacturer Narrative
Investigation summary: it was reported that a patient underwent an atrial fibrillation (afib) procedure with a coolflow tubing set.During set-up, foreign material was noticed on the tip of the tubing before use.The tubing was replaced and the procedure continued without patience consequence.Additional information has been received and it confirmed that the tubing was not used in the procedure.The tubing was sent to the analysis lab.The lab inspected the tubing and found the tubing in normal condition.There was no foreign material found in the tubing.The lab performed the irrigation test and results were within specification.All results passed.Lab could not reproduce the failure.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
COOLFLOW TUBING SET
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key8144736
Report Number2029046-2018-02429
Device Sequence Number11238019
Product Code DRF
UDI-Device Identifier10846835000016
UDI-Public10846835000016
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P990071/S5
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue NumberCFT001
Device Lot Number05180324
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2018
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer12/11/2018
01/15/2019
02/22/2019
Initial Report FDA Received Date12/08/2018
Supplement Report FDA Received Date12/12/2018
01/16/2019
03/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1